# SDR SIMA201902254003

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,982 hours, 33,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104848
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT EXTERNAL OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED BOTH EMERGENCY LIGHT BATTERY AND CHARGER #4, OPC GOOD IAW EMB AMM 33-50-04. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C00511
